RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 48, Issue 1(289)  


Some local aspects of the theory of conformal structure
M. A. Akivis, V. V. Konnov
3
The geometry of quasicrystals
Lê Thang Tu Quoc, S. A. Piunikhin, V. A. Sadov
41
The topological structure of solution spaces of ordinary differential equations
V. V. Filippov
103

The Liouville form of averaged Poisson brackets
S. P. Novikov, A. Ya. Mal'tsev
155

Nikolai Stepanovich Sinyukov (obituary)
V. S. Malakhovskii, N. M. Ostianu, È. G. Poznyak, V. S. Sobchuk, A. S. Fedenko, P. A. Shirokov
157

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A solution of the Harer–Zagier equation
G. B. Shabat, V. A. Gurvich
159
Strongly semiprime modules and rings
K. I. Beidar, R. Wisbauer
161
Rings of continuous functions and the theory of Gel'fand
E. M. Vechtomov
163
Asymptotics of the spectral function of an odd-order ordinary differential operator in the general case
B. I. Imamberdyev
165
Linear recursive sequences over Galois rings
A. S. Kuz'min, A. A. Nechaev
167
A property of the family of quadratic maps with stochastic dynamics under a parametric action
A. Yu. Loskutov, A. I. Shishmarev
169
Ordinary and central amenability of $C^*$-algebras
Z. A. Lukova
171
Topological groups and their $\varkappa$-metrics
S. V. Lyudkovskii
173
The spectral properties of a quadratic pencil of operators
Nguyen Van Lyong
175
Embeddings of function spaces
O. G. Okunev
177
The distribution of quadratic residues and non-residues and a dynamical system
L. D. Pustyl'nikov
179
The zeta-function and Gibbs measures
S. V. Savchenko
181
Weakly compressible Abelian groups
I. V. Samsonova
183
A bound on the cohomologies of Verma modules
A. K. Tolpygo
185
Maps improving the properties of spaces
M. G. Tkachenko
187
The Hirzebruch operator on piecewise linear manifolds and highest signatures
E. V. Troitskii
189
Connections of absolute parallelism on a symplectic manifold
V. V. Trofimov
191
The stability of a functional equation on groups
V. A. Faiziev
193

Mathematical Events
Vasilii Sergeevich Vladimirov (on his seventieth birthday)
A. A. Gonchar, G. I. Marchuk, S. P. Novikov
195
Petr Ivanovich Lizorkin (on his seventieth birthday)
O. V. Besov, L. D. Kudryavtsev, N. V. Miroshin, S. M. Nikol'skii, S. I. Pokhozhaev
205
Meetings of the St. Petersburg Mathematical Society
208
A mathematical trivium – II
V. I. Arnol'd
211
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019